# SDR AALA981303

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000405
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LHR - FLT 0136 - EN ROUTE LAX/LHR, SMOKE EMITTING FROM FIRST CLASS GALLEY OVENS.  LANDED LHR WITHOUT INCIDENT.  CLEANED BOTH FIRST CLASS OVENS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
